# SDR HEEA087444

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 407375038101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL CRACKED ALONG EDGE TWO PLACES. TO BE SENT TO MFG FOR CREDIT.
